# SDR DALA2015072604699

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CAP ON FRAME BS 1661, RBL 54.  TRIMMED-OUT DAMAGED SECTION OF FLOORBEAM BETWEEN RBL 49 - 65 AND ACCOMPLISHED A PERMANENT REPAIR IAW SRM 53-00-51, REPAIR 8, FIG 201.
